MathSciNet Relay Station
MathSciNet bibliographic data
MR1273412 (95g:43010) 43A80 (22E20 42B20 42B25)
Carbery, Anthony; Wainger, Stephen; Wright, James Hilbert transforms and maximal functions associated to flat curves on the Heisenberg group. J. Amer. Math. Soc. 8 (1995), no. 1, 141–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement